# SDR REXA2016083101681

- Difficulty date: August 31, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 18,624 hours, 18,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 559.0 BETWEEN LT SILL AND RBL 27 HAS CORROSION.  R & R FLOOR SUPPORT AT FS 559.0 BETWEEN LT FLOOR SILL AND LBL27 IAW SRM 51-42-06.
